# SDR SWIA200718203

- Difficulty date: May 6, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 13,031 hours, 11,307 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 896A
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 13,000 hours, 11,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED HYD 3 LO PRESS MESSAGE ALONG WITH A GEAR DISAGREE.  SYSTEM 3 SHOWED 200 PSI WITH 100% QUANTITY.  RETURNED TO FIELD.  REPLACED HYDRAULIC RESERVOIR NR 3 IAW AMM 29-12-30.
